Translator Disclaimer
1995 Asymptotic formula of eigenvalues of sublinear Sturm-Liouville problems
Tetsutaro Shibata
Differential Integral Equations 8(1): 183-200 (1995).

Abstract

We consider the sublinear Sturm-Liouville problems with power nonlinearity. We establish asymptotic formulas of eigenvalues as the $L^2$-norm and $L^\infty$-norm of the corresponding eigenfunctions tend to zero.

Citation

Download Citation

Tetsutaro Shibata. "Asymptotic formula of eigenvalues of sublinear Sturm-Liouville problems." Differential Integral Equations 8 (1) 183 - 200, 1995.

Information

Published: 1995
First available in Project Euclid: 21 May 2013

zbMATH: 0813.34073
MathSciNet: MR1296117

Subjects:
Primary: 34B15
Secondary: 34L30

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.8 • No. 1 • 1995
Back to Top